# SDR CALA0000584

- Difficulty date: April 28, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N33608
- Make and model: Boeing 737524
- Aircraft serial: 27321
- Aircraft time: 19,468 hours, 10,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: 65566552
- Condition: Torn
- Location: Door Jamb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR JAMB SKIN TORN ALONG EDGE STA 787 FROM L24 - 24R FWD JAMB AFT CARGO (12).  REMOVED AND REPLACED JAMB SKIN PER SRM 51-10-2.
